# SDR UALA2012112606790

- Difficulty date: November 25, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 63,308 hours, 23,413 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Water System
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD VIBRATION IN AFT GALLEY.  COULD BE WATER PUMP.  STARTED WHEN SYS PRESSURE CAME UP.  FOUND A LOT OF AIR IN AFT GALLEY SYSTEM.  REMOVED BOTH COFFEEMAKERS AND ALL FAUCETS IN AFT GALLEY AND LAVS, NOISE WENT OFF AFTER ABOUT 4-4 SECONDS.  INSTALLED BOTH COFFEEMAKERS.  NOISE WAS STILL OFF.
